# SDR 08FDEA03486

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 21,715 hours, 11,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377873620800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERION SKIN IS CORRODED AT FRAME 30 AND FRAME 31, STRINGER 52.  DME ANTENNA, REFERENCE SNRM N00375.  REMOVED CORROSION PER SRM 51-74-10.  FOUND TO BE WITHIN LIMITS PER SRM 53-10-12.  ALODINED AND PRIMED PER SRM 51-21-10.  PAINTED PER SRM 51-21-10.
